Solomon Friedberg
Publications, 2010 on

Press here to see publications from 2000-2009.

Press here to see full publication list.



(with Y. Cai and E. Kaplan) Doubling constructions: local and global theory, with an application to global functoriality for non-generic cuspidal representations, submitted. On the arXiv, here.

(with Y. Cai, D. Ginzburg, and E. Kaplan)  Doubling constructions and tensor product L-functions: the linear case, submitted.  For a pdf, here.  Also on the arXiv, here. (Version 2, August 2, 2018.)
Note: this is the first installment of the work promised in our research announcement on the arXiv, here. We are expecting to write several additional papers carrying out parts of the program and giving applications.

(with D. Ginzburg) Descent and theta functions for metaplectic groups, Journal of the European Mathematical Society (JEMS) 20(8) (2018), 1913-1957.  Available here (preprint version) and on the journal website.  DOI: 10.4171/JEMS/803.

(with B. Brubaker, V. Buciumas, and D. Bump) Hecke modules from metaplectic ice, Selecta Mathematica 24(3) (2018), 2523-2570. For the journal article (requires journal access), here. For earlier versions in pdf, here, or on the arXiv, here.  DOI: 10.1007/s00029-017-0372-0.

What is...the Langlands Program?, Notices of the American Mathematical Society 65(6) (2018), 663-665.  On the Notices website, here. DOI: http://dx.doi.org/10.1090/noti1686.

The contributions of mathematics faculty to K-12 education: a department chair’s perspective, in: Mathematics Matters in Education - Essays in Honor of Roger E. Howe (Li, Lewis, Madden, eds.), Advances in STEM Education, Springer, Cham, 2018, pp. 277-285. DOI 10.1007/978-3-319-61434-2_15.

(with D. Ginzburg) Theta functions on covers of symplectic groups, in Automorphic Forms, L-functions and Number Theory, a special issue of BIMS in honor of Prof. Freydoon Shahidi's 70th birthday.  Bull. Iranian Math. Soc. 43 (2017), no. 4, 89-116.  Online ISSN: 1735-8515. Article here.  Also on the arXiv (slightly older version), here.

(with D. Ginzburg)  On the genericity of Eisenstein series and their residues for covers of GLm, International Mathematics Research Notices (IMRN) 2017(4) (2017), 1000-1012. Article here. For a pdf, here.  Also on the arXiv, here. DOI: 10.1093/imrn/rnw042.

(with L. Zhang) Tokuyama-type formulas for type B,  Israel Journal of Mathematics 216(2) (2016), 617-655.  For a pdf, here.  Also on the arXiv, here.  DOI 10.1007/s11856-016-1422-6.

(with D. Ginzburg) Criteria for the existence of cuspidal theta representations, Research in Number Theory 2(1) (2016), 1-16.  Article here.  Also on the arXiv (older version), here. DOI 10.1007/s40993-016-0046-6.
 
(with B. Brubaker, D. Bump) Matrix coefficients and Iwahori-Hecke algebra modules, Advances in Mathematics 299 (2016), 247-271. For a pdf, here. Also on the arXiv, here.  DOI: 10.1016/j.aim.2016.05.012.

(with B. Brubaker) Whittaker coefficients of metaplectic Eisenstein series,  Geometric and Functional Analysis (GAFA) 25(4) (2015), 1180-1239. Available on-line here. For a pdf, here.  Supplementary calculations here.  Also on the arXiv (slightly older version), here.  DOI: 10.1007/s00039-015-0329-4.

(with L. Zhang), Eisenstein series on covers of odd orthogonal groups, American Journal of Mathematics 137 (2015), 953-1011. For a pdf, click here.  Also on the arXiv, here. DOI: 10.1353/ajm.2015.003.

(with D. Ginzburg) Metaplectic theta functions and global integrals, Journal of Number Theory 146 (2015),  134-149 (special issue in memory of Steve Rallis).  For a pdf, click here.  Also on the arXiv, here.  DOI:10.1016/j.jnt.2014.04.001.

(with B. Brubaker, D. Bump) Unique functionals and representations of Hecke algebras, Pacific Journal of Mathematics 260(2) (2012), 381-394. (This is the issue in memory of Jonathan Rogawski.)  For a .pdf, click here. DOI 10.2140/pjm.2012.260.381.

Multiple Dirichlet Series, L-Functions and Automorphic Forms, edited by D. Bump, S. Friedberg and D. Goldfeld, Progress in Mathematics, Vol. 300, Birkhäuser Boston, 2012.

(with B. Brubaker, D. Bump, G. Chinta and P. E. Gunnells) Metaplectic ice, in: Multiple Dirichlet Series, L-Functions and Automorphic Forms (Bump, Friedberg, and Goldfeld, eds.), Progress in Mathematics, Vol. 300, Birkhäuser Boston 2012, pp. 65-92. For a .pdf of the preprint, click here.  Also on the arXiv, here. DOI: 10.1007/978-0-8176-8334-4.

(with G. Chinta, J. Hoffstein) Double Dirichlet series and theta functions, in:  Contributions in Analytic and Algebraic Number Theory (Blomer, Mihăilescu, eds.), Springer Proceedings in Math., Vol. 9, Springer, 2012, pp.149-170.  For a .pdf, click here.

(with B. Brubaker, D. Bump and J. Hoffstein), Coefficients of the n-fold theta function and Weyl group multiple Dirichlet series, in:  Contributions in Analytic and Algebraic Number Theory (Blomer, Mihăilescu, eds.), Springer Proceedings in Math., Vol. 9, Springer, 2012, pp. 83-95.  For a .pdf, click here.

Teaching teachers:  roles for mathematicians (Preparando profesores: el papel de los matemáticos),  Pensamiento Educativo, Revista de Investigación Educacional Latinoamericana 49(1) (2012), 32-39.  For the article, click here.

(with B. Brubaker, D. Bump) Eisenstein series, crystals and ice, Notices of the American Mathematical Society 58 (2011), 1563-1571.  For a .pdf click here.

(with B. Brubaker, D. Bump), Schur polynomials and the Yang-Baxter equation, Communications in Mathematical Physics 308 (2011), 281-301.  For a .pdf file, click here.  Also on the arXiv, here.

(with B. Brubaker, D. Bump), Weyl group multiple Dirichlet series, Eisenstein series and crystal bases, Annals of Mathematics 173 (2011), 1081-1120.  For a .pdf file, click here.

(with B. Brubaker, D. Bump), Weyl Group Multiple Dirichlet Series: Type A Combinatorial Theory,  Annals of Mathematics Studies, Volume 175, Princeton University Press, 2011.  For a .pdf file (137 pages) of an earlier version of the manuscript, click here.  A good deal has been added since then.

Euler products and twisted Euler products, in: Automorphic forms and the Langlands Program (Ji, Liu, Yau and Zheng, eds.), Advanced Lectures in Mathematics, Vol. 9,  International Press, 2010, pp. 176-198.  Published jointly by International Press and by Higher Education Press of China.  For a .pdf file, click here.




Department of Mathematics
Boston College
Chestnut Hill, MA 02467-3806
(617) 552-3002
Solomon.Friedberg@bc.edu
Math Department Home Page
Last update: August 3, 2018